学术报告

On the non-degeneracy of radial vortex solutions for a coupled Ginzburg-Landau system

报告题目:On the non-degeneracy of radial vortex solutions for a coupled Ginzburg-Landau system

报 告 人:杨军 教授(广州大学)

报告时间:2019年12月30号 15:30

报告地点:数学实验室

摘要: For the coupled Ginzburg-Landau system in R^2 with suitable constraints for the constant coefficients, the radially symmetric solution w(x)=(u,v)with degree pair (1,1) was given by A. Alama and Q. Gao in J. Differential Equations 255 (2013), 3564-3591. We will concern its linearized operator L around w and prove the non-degeneracy result under one more assumption. As an application of the non-degeneracy result, a solvability theory for the linearized operator L will be given.

报告人简介:杨军,广州大学教授,博士生导师,2007年获得香港中文大学数学哲学博士学位,访问过多个国际著名数学研究中心,主持国家自然科学基金青年项目和面上项目等多个国家课题。主要研究方向是非线性偏微分方程和非线性分析,在多个国际高水平学术期刊上发表论文,如:Geometric and Functional Analysis、Transactions of the American Mathematical Society、Indiana University Mathematical Journal、Communications in Partial Differential Equations、SIAM Journal on Mathematical Analysis等。